# SDR ASAA2022022437537

- Difficulty date: February 24, 2022
- Submitted: February 25, 2022
- Operation: Air carrier
- Aircraft: N586AS
- Make and model: Boeing 737890
- Aircraft serial: 35189
- Aircraft time: 51,885 hours, 15,576 cycles
- System (JASC): 2210 · Autopilot System
- Part: Control Panel
- Part number: 8221567102
- Part serial: 17YXYH
- Condition: Defective
- Location: Flight Deck
- Part time: 34,241 hours, 11,638 cycles
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

IAS/MACH WINDOW ON MCP HAS BLEED THROUGH. GROUNDED - YES. VERIFIED, REF B737-800 AMM 22-11-34, REMOVED/REPLACED MCP. OPS NML REF SAME AMM AND ALL REQD LLM TESTS GOOD REF SAME AMM.
